Blow up of Solutions for Petrovsky Equation with Delay Term

Authors

  • Hazal Yüksekkaya Dicle University, Diyarbakır, Turkey
  • Erahan Pişkin Dicle University, Diyarbakır, Turkey

DOI:

https://doi.org/10.3126/jnms.v4i1.37118

Keywords:

Blow up, Delay, Logarithmic source term, Petrovsky equation

Abstract

This work deals with a logarithmic Petrovsky equation with delay term. Under appropriate conditions, we prove the blow up of solutions in a finite time in a bounded domain. Our results are more general than the earlier results.

Downloads

Download data is not yet available.
Abstract
5
PDF
3

Author Biographies

Hazal Yüksekkaya, Dicle University, Diyarbakır, Turkey

Department of Mathematics

Erahan Pişkin, Dicle University, Diyarbakır, Turkey

Department of Mathematics

Downloads

Published

2021-05-14

How to Cite

Yüksekkaya, H., & Pişkin, E. (2021). Blow up of Solutions for Petrovsky Equation with Delay Term. Journal of Nepal Mathematical Society, 4(1), 76–84. https://doi.org/10.3126/jnms.v4i1.37118

Issue

Section

Articles